# SDR 06FDEA03470

- Difficulty date: September 29, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00293
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FRAME AT RT INTERIOR FUSELAGE STA 1761, L11-13 FOUND BENT.  REPAIR CARRIED OUT AT MAIN DECK CARGO FRAME, RT INTERIOR FUSELAGE STA 1761, L11-13 AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
